# SDR IXXA060536S

- Difficulty date: September 10, 2003
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 86,832 hours, 34,908 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Channel
- Condition: Cracked
- Location: Zone 600
- Part time: 86,832 hours, 34,908 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND NR 3 ENGINE THRUST REVERSER FIXED STRUCTURE AFT TWELVE O-CLOCK SEAL CHANNEL CRACKED.  FABRICATED NEW SEAL CHANNEL, LOCATED, DRILLED, TRIMMED, AND INSTALLED NEW SEAL CHANNEL REPAIR PARTS IAW TIMCO REPAIR ENGINEERING ORDER, REO G-09505.
